AnonymousDecember 18, 1996 at 1:49 pmPost count: 93172
How well do you have to be before PMS stops aggravating symptoms like
insomnia, raciness and tension?AnonymousDecember 18, 1996 at 6:18 pmPost count: 93172
In my experience, (the only exp. I can offer), the severe PMS was
gone within two weeks after starting Tapazole. The next month, however,
the PMS was just as bad or worse as when I was hyper. Personally, I
think I went into some sort of hypo range because I had (and still have)
a lot of the symptoms, even if my TSH is too low.
Linda T.AnonymousApril 23, 1997 at 7:45 pmPost count: 93172
Well, I went to the Gyn and this is the scoop: Ever since being diagnosed in
Aug 96 (with my Gyn catching what 3 other doctors missed), PMS has
been murder. Even as my thyroid hormones got subdued by PTU, during the
luteal phase of my cycle I had some anxiety, hot flashes, insomnia, frequent
bm’s, skin troubles…all things that felt very much like Graves’. I was
sure that it was making a comeback, I’d feel fine 1/2 the month then all
hell would break loose…in varying degrees. My Endo & Internist both said
that “PMS is a factor” but didn’t offer any suggestions for dealing with it.
SO I went back to my Gyn, who thought it was great that I kept a symptom journal
and had this thing tracked, plotted and figured out (the other doctor’s are
less enthused). Anyway, knowing my history of low progesterone causing miscarriages,
etc, he said the symptoms I described and the time frame were CLASSIC to progesterone
deficiency in the luteal phase…and I left with a mild prescription to
take during that half of the cycle. Graves’ has been aggravating PMS and
Girls, keep a journal of symptoms that happen and when they occur in
regards to your cycle. It might nøt be entirely Graves’ doing these
whacky things. Esp. when we enter our 30’s and 40’s…it’s important
to be aware what our female hormones are up to and to realize that we
do not have to suffer! Gyn’s often ask women to keep a journal for at least three
months of their cyclical changes…I think with this disease it’s a must. I know
if I hadn’t kept such good records and had a doctor who appreciated the effort, I would be going for RAI this week instead
of being on a lower dosage of PTU with meds to take care of other fluctuations.
GlynisAnonymousApril 23, 1997 at 11:55 pmPost count: 93172
Thank you Glynis for the information. I have to go and see the gyn doctors again tomarrow, and I am not really thrille with it. Actually, they’ll probably do another smear,exam and biopsy (ugh.. that hurts) on me again and then give me pills that don’t work most of the time. Maybe it’s time for
another plan of action.
I’m glad you are doing something. I can’t take it anymore!
I am thinking of just having all of those organs sewn up so they don’t hurt. l-)
But you are right, keeping a journal of symptoms is good for any type of problem.
So, guess what I’m going to have in my hot little hands tomarrow? A list of problems for the past three months so that the doctors
won’t have to keep asking me over and over again what the problems are-you know the ‘memory problem thing’.
Keep us informed !
The lone energigizing bunny from outer space!
- You must be logged in to reply to this topic.